Communications in Mathematical Physics

Zeta function regularization of path integrals in curved spacetime

S. W. Hawking

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 55, Number 2 (1977), 133-148.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103900982

Mathematical Reviews number (MathSciNet)
MR0524257

Zentralblatt MATH identifier
0407.58024

Subjects
Primary: 83.58
Secondary: 58G10

Citation

Hawking, S. W. Zeta function regularization of path integrals in curved spacetime. Comm. Math. Phys. 55 (1977), no. 2, 133--148. https://projecteuclid.org/euclid.cmp/1103900982


Export citation